# SDR SWAA2023050524636

- Difficulty date: April 7, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT 'Z' CHANNEL IS BROKEN AT 500A-500B ALSO INTERCOSTAL SUPPORT ATTACHED TO 'Z' CHANNEL IS ALSO BROKEN.<[01] REMOVED Z CHANNEL SECTION FROM STA 480-500D PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z CHANNEL SECTION FROM STA 480-500D PER SRM 51-40-05-0G-0 MAT USED: BAC1496-444-7075-T62 (PO:2009251). FABRICATED SPLICE REPAIR AT L/H Z CHANNEL STA 480+10' PER SRM 53-00-53-2R-5 TREATED AND PRIMED NEW Z CHANNEL SECTION 480+10' -500D AND NEW SPLICE REPAIR PLATE PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 APPLIED BMS 10-11; TYPE 2 ENAMEL TO NEW Z CHANNEL SECTION 480-500D AND NEW SPLICE REPAIR; PER SOPM 20-41-02. INSTALLED NEW Z CHANNEL SECTION FROM STA 480-500D PER SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1
